Day 32 : Oeschinensee – Lauterbrunnen 12th July 2013

Ending Day 31 first

Hans first told me that there was no accomodation in Ober Bergli. The Blumlisalphutte is marked 2h15 from Ober Bergli.
First asked him to stayed in the open hut. He says no but told me to follow him and he open an other hut (which is an unoccupied stable), showed me upstairs and thats where i will end up yet another great day on the via alpina…a warm stable 🙂

Hans & Patrick will go done to there Chalet where i saw Hans wife earlier on. Hans told me that the Berner Alpkase did not have the AOC stamp because there production was small and he did not really want to bother getting it.

image

Oeschinensee

image

Hans & Patrick – Ober Bergli Oeschinensee

image

Hut/stable spent the night in…AWESOME 🙂

Day 32 starts here

Leaving Hans’s warm hut/stable 6am. Glacier in sight, going up 7-800m to the highest point on the Via Alpina since Monaco

7:45am 2778m Hohturli. Final approach on hard snow (crampons on).Blumlisalphutte up 10min up.Obere Bundalp marked down 1h30.Griesalp marked 2h30.

9:00am about 2000m after steep way down, arrive intersection. Griesalp marked 1h20 down left. Sefinenfurgge marked 3h15.

No need to go down Griesalp to hike up on the other side of the valley. Taking the shorcut i was looking for. Direction Sefinenfurgge…

9:15am a sign says that the way to Sefinenfurgge is closed….Going down to Griesalp

9:40am crossing water stream on bridge.low point 1640m

10am 1617m Burgli intersection. Sefinenfurgge marked 3h10.Murren marked 6h10

11:50am 2612m Sefinenfurgge. Great & intense climb up here.Murren marked 3h

12:40am going down from Sefinenfurgge

Nice soft snow for 10mins.

1:40pm 2039m Rostock Hutte.Murren marked 1h50

2pm 2051m Oberlager.Great view on the Glaciers on the other side.Murren marked 1h30

2:40pm 1793m Spielbodenalp. Murren marked 40mins

View of the North east Gspaltenhorn face 3436m.One of the most difficult climb in the Alps.

3:20pm 1638m.entered touristic Murren
Lauterbrunnen marked 2h10.

5pm Leaving Murren with a new passenger onboard the express via alpina train to Trieste…

Miss K 31 from Poland has joined me as a guest and will be walking for a day, a week, a month…

6:50pm 807m Lauterbrunnen. Just in time before the grocery store closing time (7pm)

7:30am Lauterbrunnen campingplatz.Lots of people here. Tried to pay and register.Been told it was full. Waited 9:30pm to pitch the tent (there is extra space available).
Free accomodation again tonight. Hot shower here cost half a CHF.laundry machine & dryer available too.

Distance covered : 34km
Walking time : 9h10
Resting time : 4h30
Date : friday 12th july 2013
Weather : sunny
Altitude : 807m

image

Glacier on the way to Blumlisalphutte

image

Final approach to Blumlisalphutte

image

Panorama at Blumlisalphutte

image

image

image

On the way to Sefinenfurgge

image
On the way to down to Murren

image

image

Panaroma at Sefinenfrugge

image

image

Murren chalet

image

Lauterbrunnen

image

Lauterbrunnen church

image

Lauterbrunnen waterfall

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s